I've had Paraguard for over a year now and I was promised by my doctor that the terrible cramps and bleeding would get better after 6 months. Well about a week before my period and a week after I get the worst cramps and it seriously feels like someone is punching me in the uterus. My period also lasts about ten days. Does it get any better or am I better off switching to Mirena? Please let me know, thanks!
I've also had the Paragard for almost a year. My period has gone from 4 days to 9, and the cramps are much more severe and persistent. I'm trying to put up with it (don't want anything hormonal, and condoms irritate me) for a few more months. My DP says I should "surprise him" one day by having it taken out. If I can tolerate this for 3 more months I think it'll be an ok time to do that. My doctor completely dismissed my statement about the pain and the length of my periods. Honestly I'm just trying to get my money's worth out of it at this point!
|29 members and 16,567 guests|
|agentofchaos , Bow , cadence.clair , chispita , Deborah , emmy526 , greenemami , hillymum , jamesmorrow , japonica , katelove , kathymuggle , Kelleybug , LiLStar , lisak1234 , Lucee , Michele123 , Mirzam , MylittleTiger , NaturallyKait , oshenalchem , RollerCoasterMama , Rose-up , Skippy918 , sren , that1russian.17 , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|